American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Qihan He and Shuangjie Peng. Synchronized vector solutions to an elliptic system. Proc. Amer. Math. Soc. 144 (2016) 4055-4063.
Abstract, references, and article information   
View Article: PDF

[2] Andrea Malchiodi and David Ruiz. On the Leray-Schauder degree of the Toda system on compact surfaces. Proc. Amer. Math. Soc. 143 (2015) 2985-2990.
Abstract, references, and article information   
View Article: PDF

[3] Man-Ho Ho. A condensed proof of the differential Grothendieck--Riemann--Roch theorem. Proc. Amer. Math. Soc. 142 (2014) 1973-1982.
Abstract, references, and article information   
View Article: PDF

[4] Grzegorz Kosiorowski and Klaudiusz Wójcik. Topological method for detecting fixed points of maps homotopic to selfmaps of compact ENRs. Proc. Amer. Math. Soc. 141 (2013) 245-252.
Abstract, references, and article information   
View Article: PDF

[5] Ping Li. The rigidity of Dolbeault-type operators and symplectic circle actions. Proc. Amer. Math. Soc. 140 (2012) 1987-1995.
Abstract, references, and article information   
View Article: PDF

[6] Nils Waterstraat. A $K$-theoretic proof of the Morse index theorem in semi-Riemannian geometry. Proc. Amer. Math. Soc. 140 (2012) 337-349. MR 2833544.
Abstract, references, and article information   
View Article: PDF

[7] Yoshihiro Fukumoto. The bounding genera and $w$-invariants. Proc. Amer. Math. Soc. 137 (2009) 1509-1517. MR 2465677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sergiu Moroianu. On Carvalho's $K$-theoretic formulation of the cobordism invariance of the index. Proc. Amer. Math. Soc. 134 (2006) 3395-3404. MR 2231925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nikolai Tarkhanov. Fixed point formula for holomorphic functions. Proc. Amer. Math. Soc. 132 (2004) 2411-2419. MR 2052419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dan Kucerovsky. A short proof of an index theorem. Proc. Amer. Math. Soc. 129 (2001) 3729-3736. MR 1860509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jeffrey Fox and Peter Haskell. Perturbed Dolbeault operators and the homology Todd class. Proc. Amer. Math. Soc. 128 (2000) 3715-3721. MR 1695143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia